# SDR SWAA2022082331848

- Difficulty date: July 21, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N259WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 35554
- Aircraft time: 53,315 hours, 31,877 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Support Angle
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BS 500C FWD SIDE AND S-26L FWD CARGO COMPARTMENT 2022-375890 / [01] REPLACED ANGLE - SUPPORT AND FASTENERS LOCATED BS 500C FWD SIDE AND S-26L FWD CARGO COMPARTMENT IAW B737-700 DWG 143A7505 REV - AND SRM 51-40-02 SEE INDIVIDUAL SIGN OFF BELLOW.;[02] REPLACED ANGLE - SUPPORT AND FASTENERS LOCATED BS 500C FWD SIDE AND S-26L FWD CARGO COMPARTMENT IAW B737-700 DWG 143A7505 REV - AND SRM 51-40-02  SEE INDIVIDUAL SIGN OFF BELLOW.
